# SDR DL76L090728

- Difficulty date: April 19, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 87,073 hours, 12,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

23 F/G EPATH LIGHT INOP.  RELAMPED CHECKS OK.
